# SDR MALA954473

- Difficulty date: May 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N60NE
- Make and model: Swrngn SA227AC
- Aircraft serial: AC760B
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Angle
- Part number: 2735112
- Condition: Cracked
- Location: Lt Wing/Nacelle
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MSP - DURING PHASE INSPECTION IN MSP, MAINTENANCE FOUND LEFT INBOARD LOWER WING TO NACELLE ANGLE PN 27-35112 FORWARD END, AT APPROXIMATE STA 115.00 CRACKED APPROXIMATELY 1 INCH IN RADIUS AND HAS AN ELONGATED RIVET HOLE.  FABRICATED AND INSTALLED NEW ANGLE PN 27-35112.  ALSO, INCORPORATED FAIRCHILD ARP 54-20-9101 REPAIR ANGLE, DATED JAN 15/91.  ALL WORK PERFORMED IAW FAIRCHILD SRM 51-00-00, PAGE 4, 51-30-00, AND 51-40-00.  (X)
